MAUDE Adverse Event Report: SYNTHES GMBH CANNULATED STARDRIVE SCRWDRVR SHAFT FOR 3.0MM HCS T8; SCREWDRIVER

SYNTHES GMBH CANNULATED STARDRIVE SCRWDRVR SHAFT FOR 3.0MM HCS T8; SCREWDRIVER
Catalog Number 03.226.004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the scrdriver shaft cann t8 w/colour-marking was broken at one of the edges during a procedure.The device separated into two or more pieces intraoperatively.The broken piece was promptly replaced with another of the same characteristics, allowing the surgery to be completed successfully without discomfort for the specialist, without affecting the patient, and without alterations in surgical times.There was no patient involvement or consequence.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1.H3, h6: photo investigation: the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that scrdriver shaft cann t8 w/colour-marking had broken.The observed condition of the device was consist with a random component failure that may have been caused by exposure to unintended force.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the scrdriver shaft cann t8 w/colour-marking would contribute to the complained device issue.Based on the investigation findings, potential cause attributed to component failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device, product code:03.226.004, lot number:808p747, it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 27 oct 2022, manufacturing site: jabil bettlach.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED STARDRIVE SCRWDRVR SHAFT FOR 3.0MM HCS T8
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach CO 80132
SZ   80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24641564
Report Number8030965-2026-02654
Device Sequence Number9918793
Product Code HXX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.226.004
Device Lot Number808P747
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/09/2026
09/14/2026
09/23/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/10/2026
09/16/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown